Article citationsMore>>

M. Nakao, “A Difference Inequalit and Its Application to Nonolinear Evolution Equation,” Journal of the Mathematical Society of Japan, Vol. 30, No. 4, 1978, pp. 747-762. doi:10.2969/jmsj/03040747

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.